# SDR 3EJA202503260001

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N743JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0707
- Aircraft time: 1,349 hours, 868 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF DURING THE CLIMB OUT WE RECEIVED A CABIN DOOR ANNUNCIATOR CAUTION AT ROUGHLY 1500 FEET
